# SDR HAIHEEA9625

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 214031705311S
- Condition: Damaged
- Location: Access Hole
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS HOLES DRILLED AND CUT OPPOSITE FROM ORIGINAL
